# SDR UPS06147757

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Crew Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SLIDE DEPLOYED, ESCAPE COVER DAMAGED.  DEFERRED M332024 CREW ENTRY DOOR SLIDE.  REMOVED DOOR ASSIST CYCLE NEEDS SERVICING.  COMPLIED WITH DMP 52-11-01-3 REF MEL 52-11-01-03 GIRT BAR AND LATCHES IN PFM.  INSTALLED FWD ENTRY DOOR ESCAPE SLIDE IAW A300-600-MM25-61-21-04. (CLOSED)
